# SDR ASAA0852461

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 3,460 hours, 1,036 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 71231997303
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "AUTO FAIL" AMBER LIGHT ON PRESSURIZATION PANEL ILLUMINATED DURING PRE-FLIGHT.  PERFORMED FIM 21 31 TASK 801.  SYSTEM RESET, NO FAULTS NOTED.  NO HISTORY.  OP CHECKS GOOD.
